# SDR RAIA00510012

- Difficulty date: October 8, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 17,309 hours, 16,033 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT INSPECTION - STL - EMERGENCY LIGHT OUT AT ROW 12.  MAINTENANCE RESEATED CONNECTOR ON LIGHT ASSY.
